DeliveryHong Kong
Product
Language
Foodoor
MemberShopping Cart
Loading...
Loading...
Anaphen Tablet
Volume: 20 tablets
Place of production: Hong Kong
Producer: Meyer
Ingredients:
Paracetamol 500mg
Description:
Anaphen Tablet contains the analgesic and antipyretic Paracetamol. This ingredient is safer than aspirin and some other analgesics which are more likely to damage the gastro-intestinal tract.
Average Score 0.0 (0 comment(s))

Option

Foodoor © All rights reserved 2021